| Model Number |
LDA220Q/58 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291); Failure to Sense (1559); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
10/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital with discomfort in the pocket region.Upon x-ray, it was noted that the right ventricular (rv) lead was pulled into the svc/clavicular veins.Loss of capture, no sensing, and high pacing impedance were observed.The rv lead was explanted and replaced.The patient was in stable condition with no adverse health consequences.
Additional Manufacturer Narrative
The reported event of lead dislodgement, failure to capture, failure to sense, and high pacing impedance was not confirmed.As received, a complete lead was returned in one piece with the helix extended and clogged with blood/ tissue.Visual and x-ray examinations of the lead did not find any anomalies.The full helix extension length was measured within specification.Electrical testing did not find any indication of conductor fractures or internal shorts.